Answered by: Dr Nur Syuhada binti Zulkifli
I am allergy to Ampicilin, Bactrim and Lomotil. For ampicilin and bactrim, it will cause my eye to swollen once consumed. It was identified when I was young and I am not sure if this allergy still remains. I will be assigned to take my vaccination next week (SINOVAC) and would like to know if I can proceed to take the Sinovac vaccination ?
Thank you for reaching out to us.
We understand your concern and we will try to help you.
For your information, the Covid-19 is recommended to everyone above 18 years with no history of severe allergic reaction towards any medication. Severe allergic reaction means allergic reaction that requires hospital admission. Since you have history of allergy towards Ampicillin, Bactrim ad Lomotril, we recommend you to consult a doctor who will then weigh the risks and benefits of the vaccine for you. Once you received the clearance from a doctor, you may be able to take the vaccine.
Please make sure to inform the medical officer at the vaccination centre regarding your allergies so he may advise you further. You may contact JKJAV at 1800-88-828 for more info.
If you have any further enquiries, please consults our doctors online.
Thank you, we hope this answer has been helpful to you.